# SDR N3XR201912110001

- Difficulty date: November 13, 2019
- Submitted: May 13, 2020
- Operation: General aviation
- Filed by: Embry-Riddle Aeronautical University Inc, repair station N3XR816N
- Aircraft: N307ER
- Make and model: Diamon DA 42 NG
- Aircraft serial: 42N207
- Aircraft time: 2,182 hours
- Engine: Austro E4
- Engine time: 454 hours
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: P87716
- Part serial: 16G025HG
- Condition: Jammed
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

READ AIRCRAFT DATA CARD. VERIFIED ISSUE WITH THE LEFT ENGINE RPM EXCEEDING 2300. RAN THE LEFT ENGINE AND ATTEMPTED ECU SELF TEST. LEFT ENGINE FAILED SELF TEST. PROPELLER GOVERNOR WOULD NOT CYCLE. REPLACED THE LEFT ENGINE PROPELLER GOVERNOR, GASKET, AND ATTACHING HARDWARE. PROP GOV P/N OFF P-877-16 S/N OFF 16G025-H/G. INSTALLED PROP GOV P/N ON P-877-16 S/N ON 15G365-H/G. PERFORMED ECU SELF TEST WITH NO FURTHER ISSUES NOTED. STATIC RPM ON THE LEFT ENGINE AT 2270-80 DURING RUNUP.  NO OTHER ISSUES NOTED DURING INSPECTION AND ENGINE OPERATION.
